Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Lie products, closed geodesics and Fuchsian groups


Author: Alan F. Beardon
Journal: Proc. Amer. Math. Soc. 85 (1982), 87-90
MSC: Primary 53C22; Secondary 30F35
MathSciNet review: 647904
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two results concerning closed geodesics on a Riemann surface are proved. The method of proof indirectly involves the Lie product of two complex matrices.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C22, 30F35

Retrieve articles in all journals with MSC: 53C22, 30F35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0647904-1
Article copyright: © Copyright 1982 American Mathematical Society